The Open UniversitySkip to content
 

Differences and derivatives in kernel estimation

Jones, M. C. (1992). Differences and derivatives in kernel estimation. Metrika, 39(1) pp. 335–340.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1007/BF02614016
Google Scholar: Look up in Google Scholar

Abstract

Estimators of derivatives of a density function based on differences of the empirical distribution function (Maltz 1974) are identified as derivatives of kernel density estimators using particular kernel functions. Properties of this family of kernels are investigated.

Item Type: Journal Article
Copyright Holders: 1992 Physica-Verlag, Heidelberg
ISSN: 0026-1335
Keywords: Convolutions of uniforms; density estimation; kernel smoothing; optimal kernels
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 28295
Depositing User: Sarah Frain
Date Deposited: 02 Jun 2011 10:19
Last Modified: 02 Jun 2011 10:19
URI: http://oro.open.ac.uk/id/eprint/28295
Share this page:

Altmetrics

Scopus Citations

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk